MathSciNet Relay Station
MathSciNet bibliographic data
MR2145669 60G15
Piterbarg, V. I.; Stamatovich, B. Rough asymptotics of the probability of simultaneous high extrema of two Gaussian processes: the dual action functional. (Russian) Uspekhi Mat. Nauk 60 (2005), no. 1(361), 171--172; translation in Russian Math. Surveys 60 (2005), no. 1, 167–168
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement